# SDR DLM88100881

- Difficulty date: April 11, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 42,925 hours, 34,625 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 2c/2d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT EMERGENCY LIGHTING AT 2C INOP.  MX REPLACED EMERGENCY LIGHT ASSY AT SEAT 2C/D. OPS CHECK OF LIGHT, NOW CHECKS GOOD.
